MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC STREAMLINE OCT; BENDER

XTANT MEDICAL HOLDINGS, INC STREAMLINE OCT; BENDER
Model Number 26-INSITUBEND-R
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was made aware of a product complaint on 2/25/2025.It was reported that during a posterior cervical fusion procedure a rod bender was broken while attempting to bend a rod in-situ.There were no known patient complications or delay in treatment associated with this complaint.The physician was able to use another instrument to successfully complete the procedure.The complaint instrument was discarded at the healthcare facility.No additional information available.
 
Additional Manufacturer Narrative
A visual assessment of the complaint instrument was unable to be physically performed as the instrument was discarded at the hospital facility.Photographs of the complaint instrument showed an instrument with repeated use as identified by surface scratches and the distal working end of the instrument was broken off as reported.The root cause of this complaint was unable to be reliably determined, however may be related to excessive force being applied to the instrument.A dhr review was performed for the instrument lot and there were no manufacturing anomalies identified.The instrument lot met all required specifications prior to being released to distributable inventory.This lot has been available for distribution since 07/02/2019, resulting in a lifespan of approximately 6 years.There has been zero other complaints of similar nature for the implant in the past 12 months.The manufacturer will continue to monitor for reports regarding broken rod benders and perform complaint investigations as appropriate.

Brand Name
STREAMLINE OCT
Common Device Name
BENDER
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC
664 cruiser ln
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC
664 cruiser ln
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
4069245878
MDR Report Key21688974
Report Number3005031160-2025-00007
Device Sequence Number9308510
Product Code HXW
UDI-Device Identifier00840311238699
UDI-Public00840311238699
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K172139
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26-INSITUBEND-R
Device Lot Number346043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown